MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported stent damage occurred which required additional intervention.The 2.50 x 16 synergy drug-eluting stent was successfully implanted in the proximal left anterior descending (lad) artery.The guidewire was repositioned into the left circumflex (lcx) artery and a second unknown stent was advanced but was unable to cross the lesion.When the unknown stent was removed from the lcx, it hung up on the previously placed stent in the lad which stretched and was partially in the left main artery.It was noted the synergy stent was place to close to the left main and there is a possibility that when repositioning the guidewire, it went through one of the synergy stent struts and when the unknown stent was being removed it got hung up and damaged the synergy stent.The patient underwent bypass surgery which was successful and the patient status was stable.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8121132
Report Number2134265-2018-63109
Device Sequence Number1656889
Product Code NIQ
UDI-Device Identifier08714729840091
UDI-Public08714729840091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2019
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0022038798
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;